Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Blood in semen, after masturbation. Took antibiotics, no cure. Best treatment?

Hi, From previous three years i have had a lot of blood in my semen after every masturbation, I took a lot of antibiotics (such as ciprofloxacin , levofloxacin , etc.. + Painkillers) but it was useless.. from previous few month i used some homeopathic medicines which are somehow useful... but still i am not properly cured, Guide me with proper medicines.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Hello,
Blood in semen is called as haemospermia  and is generally a benign condition.Generally it is due to non specific inflammation of urethra or prostate or seminal vesicles.
Other reasons are injury or infection or very rarely cancer of prostate or bladder.
Since you are having it for past so many years,you are advised to consult a urologist and get your urine,semen examined along with CT scan and possibly a cystourethroscopy to pinpoint the exact cause.
The treatment can be instituted according to the diagnosis of cause.
There is no point taking anti biotics or anti inflammatories unnecessarily and irrationally.
Thanks
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor